Alert archive / Louisiana / Tornado Warnings in 2024
Tornado Warning 41, NWS New Orleans, LA
NWS New Orleans, LA issued this tornado warning at Dec 28, 2024, 5:36 PM CST for Pointe Coupee Parish, West Feliciana Parish, Louisiana. It was in force for 39 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 28, 2024, 5:36 PM CST (23:36 UTC)
- Expired
- Dec 28, 2024, 6:15 PM CST
- In force
- 39 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Pointe Coupee Parish, LA, West Feliciana Parish, LA
The radar
The Hammond radar (KHDC), 117 km from the middle of the area, began a volume at 23:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 28, 6:13 PM CST | TSTM WND DMG | St. Francisville, LA | Trees and power lines reported down across the entire parish. Multiple roads blocked by trees. No injuries or structural damage. |
| Dec 28, 6:13 PM CST | TSTM WND DMG | St. Francisville, LA | Trees and power lines reported down across the entire parish. Multiple roads blocked by trees. No injuries or structural damage. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 28, 2:17 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 11.6 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2104 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 579 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 155 m²/s²
- 0-3 km storm-relative helicity
- 186 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 11.5
The text
As transmitted.
155
WFUS54 KLIX 282336
TORLIX
LAC077-125-290015-
/O.NEW.KLIX.TO.W.0041.241228T2336Z-241229T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service New Orleans LA
536 PM CST Sat Dec 28 2024
The National Weather Service in New Orleans has issued a
* Tornado Warning for...
West Feliciana Parish in southeastern Louisiana...
Northern Pointe Coupee Parish in southeastern Louisiana...
* Until 615 PM CST.
* At 535 PM CST, a severe thunderstorm capable of producing a tornado
was located over Lettsworth, or near Simmesport, moving east at 50
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
St. Francisville and Wakefield around 600 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3087 9180 3097 9181 3103 9174 3103 9165
3097 9166 3100 9164 3099 9118 3096 9120
3094 9119 3085 9123 3080 9124 3070 9131
3083 9180 3086 9182
TIME...MOT...LOC 2335Z 280DEG 45KT 3092 9173
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
KLG2 follow-up statements
188
WWUS54 KLIX 282348
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
548 PM CST Sat Dec 28 2024
LAC077-125-290015-
/O.CON.KLIX.TO.W.0041.000000T0000Z-241229T0015Z/
West Feliciana LA-Pointe Coupee LA-
548 PM CST Sat Dec 28 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CST FOR WEST
FELICIANA AND NORTHERN POINTE COUPEE PARISHES...
At 548 PM CST, severe thunderstorm, capable of producing a tornado
was located 8 miles northeast of Batchelor, or 11 miles northwest of
St. Francisville, moving east at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornado will be near...
Wakefield around 555 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3097 9166 3099 9118 3096 9120 3094 9119
3085 9123 3080 9124 3070 9131 3081 9173
3092 9173
TIME...MOT...LOC 2348Z 280DEG 45KT 3089 9154
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
KLG645
WWUS54 KLIX 290005
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
605 PM CST Sat Dec 28 2024
LAC077-125-290015-
/O.CON.KLIX.TO.W.0041.000000T0000Z-241229T0015Z/
West Feliciana LA-Pointe Coupee LA-
605 PM CST Sat Dec 28 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CST FOR WEST
FELICIANA AND CENTRAL POINTE COUPEE PARISHES...
At 605 PM CST, severe thunderstorms capable of producing both
tornadoes and straight line wind damage were located near Wakefield,
or near Jackson, moving east at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
West Feliciana and central Pointe Coupee Parishes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
&&
LAT...LON 3099 9118 3096 9120 3094 9119 3085 9123
3080 9124 3070 9131 3077 9159 3092 9156
3098 9147
TIME...MOT...LOC 0005Z 280DEG 45KT 3085 9129
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
KLGWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Dec 28, 3:57 PM CST, 1 hour 39 minutes earlier.
Area forecast discussion, Dec 28, 3:57 PM CST, 1 hour 39 minutes before
Area Forecast Discussion National Weather Service New Orleans LA 357 PM CST Sat Dec 28 2024 ...New SHORT TERM, LONG TERM, AVIATION, MARINE... .SHORT TERM... (This evening through Sunday night) Issued at 312 PM CST Sat Dec 28 2024 A regional outbreak of severe weather still seems to be on track this afternoon and evening as the upper-level impulse ejects over east-central Texas. The low-level jet is currently intensifying as the surface low deepens over the ArkLaTex region. The 40-45kt low-level jet has increased shear values over the area to 200-300 0-1 and 0-3km SRH. This, coupled with modest MLCAPE of 2000-2500 j/kg, poses a significant severe weather threat across our area, particularly the northern half of it. We cold see multiple rounds of convection due to confluence bands ahead of the main front. Any supercell that can mature in this environment north of I-12 will be capable of all severe hazards, even strong, long-track tornadoes. The last round of severe weather will be associated with the main front, and that should get through the area around 2-3am. Once the front comes through, a surface high filters into the area and dry air takes over. This will cause more pleasant and clear conditions on Sunday. && .LONG TERM... (Monday through Friday night) Issued at 312 PM CST Sat Dec 28 2024 The next shortwave looks to move across the central CONUS during the day Monday, giving us back onshore flow and heating up back up. That impulse looks to throw another reinforcing front down. Limited moisture ahead of it will cause only isolated showers along it on Tuesday. Behind the front, colder air and a surface high filter into the area, causing more benign conditions behind it. && .AVIATION... (18Z TAFS) Issued at 312 PM CST Sat Dec 28 2024 Multiple rounds of convection is on the table this evening as an upper-level disturbance traverses the lower MS Valley. The last of the convection is expected to be after 3am. Behind it, low ceilings and vis will be an issue with the low-level convergence. That should mix out shortly after sunrise as drier air and high pressure filter in behind the front. && .MARINE... Issued at 312 PM CST Sat Dec 28 2024 Moderate onshore flow will continue through the evening and night as well as periods of showers and thunderstorms in association with an upper-level impulse over Texas. Its associated front will sweep through the waters late tonight, and a return to more benign conditions takes over behind it as a surface high pressure filters in. && .PRELIMINARY POINT TEMPS/POPS... MCB 54 66 47 69 / 100 0 0 0 BTR 57 71 51 74 / 90 0 0 0 ASD 57 72 49 70 / 90 0 0 0 MSY 58 71 53 71 / 90 0 0 0 GPT 58 70 49 68 / 90 10 0 0 PQL 59 75 48 72 / 90 10 0 0 && .LIX WATCHES/WARNINGS/ADVISORIES... LA...None. GM...None. MS...None. GM...None. && SHORT TERM...JZ LONG TERM....JZ AVIATION...JZ MARINE...JZ
In the hours before
Special weather statement, Dec 28, 2:13 PM CST, 3 hours 23 minutes before
Special Weather Statement
National Weather Service New Orleans LA
213 PM CST Sat Dec 28 2024
LAZ035-036-MSZ068-069-282100-
East Feliciana LA-West Feliciana LA-Wilkinson MS-Amite MS-
213 PM CST Sat Dec 28 2024
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN WEST
FELICIANA AND NORTHWESTERN EAST FELICIANA PARISHES, SOUTHEASTERN
WILKINSON AND SOUTHWESTERN AMITE COUNTIES THROUGH 300 PM CST
...
At 212 PM CST, Doppler radar was tracking a strong thunderstorm
capable of producing funnel clouds near Spillman, or 9 miles north of
Jackson, moving northeast at 30 mph.
HAZARD...Funnel clouds and winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...If a funnel cloud briefly touches down, minor damage to
outdoor objects is possible. Gusty winds could knock down
tree limbs and blow around unsecured objects.
Locations impacted include...
Centreville, Wilson, and Norwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Conditions are favorable for the development of weak, brief funnel
clouds. This type of funnel cloud is harmless, but on rare occasions
they can briefly touch down, producing wind gusts over 50 mph. If a
funnel cloud is spotted move indoors or to safe harbor and report
your sighting to the National Weather Service.
A Tornado Watch remains in effect until 300 PM CST for southeastern
Louisiana...and southern Mississippi.
&&
LAT...LON 3088 9121 3097 9129 3124 9115 3103 9094
TIME...MOT...LOC 2012Z 213DEG 28KT 3098 9122
FUNNEL CLOUDS...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
TJSSpecial weather statement, Dec 28, 2:49 PM CST, 2 hours 47 minutes before
Special Weather Statement
National Weather Service New Orleans LA
249 PM CST Sat Dec 28 2024
LAZ036-037-071-MSZ069-070-282115-
St. Helena LA-Northern Tangipahoa LA-East Feliciana LA-Pike MS-
Amite MS-
249 PM CST Sat Dec 28 2024
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF NORTHERN ST. HELENA,
NORTHEASTERN EAST FELICIANA AND NORTHWESTERN TANGIPAHOA PARISHES,
SOUTHERN PIKE AND SOUTHEASTERN AMITE COUNTIES THROUGH 315 PM CST
...
At 248 PM CST, Doppler radar was tracking strong thunderstorms
capable of producing funnel clouds along a line extending from near
Gillsburg to 6 miles east of Clinton. Movement was northeast at 35
mph.
HAZARD...Funnel clouds, winds in excess of 40 mph, and pea size
hail.
SOURCE...Radar indicated.
IMPACT...If a funnel cloud briefly touches down, minor damage to
outdoor objects is possible. Gusty winds could knock down
tree limbs and blow around unsecured objects.
Locations impacted include...
Greensburg, Magnolia, Kentwood, Osyka, Darlington, Gillsburg,
Easleyville, Tangipahoa, and Mccomb Airport.
This includes the following Interstates...
Interstate 55 in Louisiana between mile markers 55 and 66.
Interstate 55 in Mississippi between mile markers 1 and 12.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Conditions are favorable for the development of weak, brief funnel
clouds. This type of funnel cloud is harmless, but on rare occasions
they can briefly touch down, producing wind gusts over 50 mph. If a
funnel cloud is spotted move indoors or to safe harbor and report
your sighting to the National Weather Service.
A Tornado Watch remains in effect until 300 PM CST for southeastern
Louisiana...and southern Mississippi. A Tornado Watch also remains in
effect until 900 PM CST for southeastern Louisiana...and southern
Mississippi.
&&
LAT...LON 3121 9027 3113 9079 3078 9101 3081 9055
TIME...MOT...LOC 2048Z 204DEG 31KT 3098 9066 3085 9090
FUNNEL CLOUDS...POSSIBLE
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
TJSSpecial weather statement, Dec 28, 3:17 PM CST, 2 hours 19 minutes before
Special Weather Statement
National Weather Service New Orleans LA
317 PM CST Sat Dec 28 2024
LAZ037-MSZ069-070-282200-
St. Helena LA-Pike MS-Amite MS-
317 PM CST Sat Dec 28 2024
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTH CENTRAL ST.
HELENA PARISH, NORTHWESTERN PIKE AND EASTERN AMITE COUNTIES THROUGH
400 PM CST
...
At 316 PM CST, Doppler radar was tracking a strong thunderstorm
capable of producing funnel clouds 7 miles west of Gillsburg, or 8
miles south of Liberty, moving northeast at 35 mph.
HAZARD...Funnel clouds and winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...If a funnel cloud briefly touches down, minor damage to
outdoor objects is possible. Gusty winds could knock down
tree limbs and blow around unsecured objects.
Locations impacted include...
Mccomb, Liberty, Summit, Smithdale, and Gillsburg.
This includes Interstate 55 in Mississippi between mile markers 14
and 24.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Conditions are favorable for the development of weak, brief funnel
clouds. This type of funnel cloud is harmless, but on rare occasions
they can briefly touch down, producing wind gusts over 50 mph. If a
funnel cloud is spotted move indoors or to safe harbor and report
your sighting to the National Weather Service.
A Tornado Watch remains in effect until 900 PM CST for southeastern
Louisiana...and southern Mississippi.
&&
LAT...LON 3092 9071 3097 9085 3099 9084 3100 9083
3100 9089 3135 9073 3135 9035
TIME...MOT...LOC 2116Z 205DEG 29KT 3104 9077
FUNNEL CLOUDS...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
TJSSpecial weather statement, Dec 28, 3:32 PM CST, 2 hours 4 minutes before
Special Weather Statement
National Weather Service New Orleans LA
332 PM CST Sat Dec 28 2024
LAZ036-037-046>048-MSZ068-069-282200-
Iberville LA-St. Helena LA-East Feliciana LA-West Baton Rouge LA-
East Baton Rouge LA-Wilkinson MS-Amite MS-
332 PM CST Sat Dec 28 2024
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF WEST BATON ROUGE,
NORTHWESTERN ST. HELENA, EAST FELICIANA, NORTH CENTRAL IBERVILLE AND
EAST BATON ROUGE PARISHES, SOUTHEASTERN WILKINSON AND SOUTHWESTERN
AMITE COUNTIES THROUGH 400 PM CST
...
At 331 PM CST, Doppler radar was tracking strong thunderstorms
capable of producing funnel clouds along a line extending from near
Clinton to near Erwinville. Movement was northeast at 35 mph.
HAZARD...Funnel clouds, winds in excess of 40 mph, and pea size
hail.
SOURCE...Radar indicated.
IMPACT...If a funnel cloud briefly touches down, minor damage to
outdoor objects is possible. Gusty winds could knock down
tree limbs and blow around unsecured objects.
Locations impacted include...
Baton Rouge, Zachary, Baker, Port Allen, Jackson, Clinton, Brusly,
Slaughter, Grosse Tete, Wilson, Norwood, Westminster, Merrydale,
Pride, Felps, Brownfields, Greenwell Spring, Inniswold, and Baton
Rouge Airport.
This includes the following Interstates...
Interstate 10 in Louisiana between mile markers 140 and 161.
Interstate 12 between mile markers 1 and 4.
Interstate 110 in Louisiana between mile markers 1 and 8.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Conditions are favorable for the development of weak, brief funnel
clouds. This type of funnel cloud is harmless, but on rare occasions
they can briefly touch down, producing wind gusts over 50 mph. If a
funnel cloud is spotted move indoors or to safe harbor and report
your sighting to the National Weather Service.
A Tornado Watch remains in effect until 900 PM CST for southeastern
Louisiana...and southern Mississippi.
&&
LAT...LON 3037 9146 3065 9131 3066 9132 3066 9130
3068 9131 3103 9113 3102 9073 3041 9107
TIME...MOT...LOC 2131Z 211DEG 31KT 3083 9100 3050 9134
FUNNEL CLOUDS...POSSIBLE
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
TJSSpecial weather statement, Dec 28, 5:04 PM CST, 32 minutes before
Special Weather Statement
National Weather Service New Orleans LA
504 PM CST Sat Dec 28 2024
MSZ069-070-290000-
Pike MS-Amite MS-
504 PM CST Sat Dec 28 2024
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHWESTERN PIKE
AND EASTERN AMITE COUNTIES THROUGH 600 PM CST
...
At 504 PM CST, Doppler radar was tracking a strong thunderstorm
capable of producing funnel clouds near Liberty, moving northeast at
25 mph.
HAZARD...Funnel clouds, winds in excess of 40 mph, and pea size
hail.
SOURCE...Radar indicated.
IMPACT...If a funnel cloud briefly touches down, minor damage to
outdoor objects is possible. Gusty winds could knock down
tree limbs and blow around unsecured objects.
Locations impacted include...
Liberty and Smithdale.
This includes Interstate 55 in Mississippi between mile markers 21
and 24.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Conditions are favorable for the development of weak, brief funnel
clouds. This type of funnel cloud is harmless, but on rare occasions
they can briefly touch down, producing wind gusts over 50 mph. If a
funnel cloud is spotted move indoors or to safe harbor and report
your sighting to the National Weather Service.
A Tornado Watch remains in effect until 900 PM CST for southern
Mississippi.
&&
LAT...LON 3100 9071 3104 9086 3135 9078 3135 9044
TIME...MOT...LOC 2304Z 212DEG 20KT 3106 9082
FUNNEL CLOUDS...POSSIBLE
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
TJSLocal storm report, Dec 28, 5:09 PM CST, 27 minutes before
Preliminary Local Storm Report
National Weather Service New Orleans LA
509 PM CST Sat Dec 28 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0257 PM Tornado 5 NE Gloster 31.25N 90.96W
12/28/2024 Amite MS Emergency Mngr
Large debris field of trees reported by
emergency manager at New Hope Road and
Forest Road 156-A. The debris field
continued Fox Road and Oxford Meadville Road
before entering in Franklin County, MS. No
structures reported damaged.
&&
PGThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 27, 9:15 PM CST | Special Marine Warning | LIX | 90 min | |
| Dec 27, 10:04 PM CST | Special Marine Warning | LIX | 91 min | |
| Dec 27, 10:21 PM CST | Special Marine Warning | LIX | 84 min | |
| Dec 28, 12:51 AM CST | Special Marine Warning | LIX | 54 min | |
| Dec 28, 1:46 AM CST | Special Marine Warning | LIX | 59 min | |
| Dec 28, 2:18 AM CST | Special Marine Warning | LIX | 57 min | |
| Dec 28, 3:18 AM CST | Special Marine Warning | LIX | 57 min | |
| Dec 28, 4:15 AM CST | Special Marine Warning | LIX | 60 min | |
| Dec 28, 5:59 AM CST | Special Marine Warning | LIX | 61 min | |
| Dec 28, 6:08 AM CST | Special Weather Statement | LIX | West Baton Rouge | 37 min |
| Dec 28, 6:48 AM CST | Severe Thunderstorm Warning | LIX | East Baton Rouge, East Feliciana, Pointe Coupee, West Baton Rouge, West Feliciana | 27 min |
| Dec 28, 6:57 AM CST | Tornado Warning | LIX | East Baton Rouge, East Feliciana, West Feliciana | 33 min |
| Dec 28, 7:40 AM CST | Special Marine Warning | LIX | 65 min | |
| Dec 28, 7:58 AM CST | Special Marine Warning | LIX | 47 min | |
| Dec 28, 8:34 AM CST | Special Marine Warning | LIX | 56 min | |
| Dec 28, 8:36 AM CST | Special Weather Statement | LIX | Saint Helena | 39 min |
| Dec 28, 8:40 AM CST | Special Marine Warning | LIX | 65 min | |
| Dec 28, 8:41 AM CST | Special Marine Warning | LIX | 64 min | |
| Dec 28, 8:48 AM CST | Special Marine Warning | LIX | 57 min | |
| Dec 28, 9:29 AM CST | Special Marine Warning | LIX | 61 min | |
| Dec 28, 9:40 AM CST | Special Marine Warning | LIX | 65 min | |
| Dec 28, 9:43 AM CST | Special Marine Warning | LIX | 62 min | |
| Dec 28, 9:57 AM CST | Special Weather Statement | LIX | Jefferson | 33 min |
| Dec 28, 10:29 AM CST | Special Weather Statement | LIX | Jefferson | 46 min |
| Dec 28, 10:40 AM CST | Special Marine Warning | LIX | 65 min | |
| Dec 28, 10:41 AM CST | Special Marine Warning | LIX | 64 min | |
| Dec 28, 11:33 AM CST | Special Marine Warning | LIX | 117 min | |
| Dec 28, 11:34 AM CST | Special Marine Warning | LIX | 116 min | |
| Dec 28, 11:41 AM CST | Special Weather Statement | LIX | Ascension | 34 min |
| Dec 28, 12:12 PM CST | Special Weather Statement | LIX | Ascension, Livingston | 48 min |
| Dec 28, 12:18 PM CST | Special Weather Statement | LIX | Assumption | 27 min |
| Dec 28, 12:57 PM CST | Special Weather Statement | LIX | Livingston | 33 min |
| Dec 28, 1:22 PM CST | Special Marine Warning | LIX | 113 min | |
| Dec 28, 1:25 PM CST | Special Marine Warning | LIX | 65 min | |
| Dec 28, 1:32 PM CST | Special Weather Statement | LIX | Saint Charles | 43 min |
| Dec 28, 1:49 PM CST | Severe Thunderstorm Warning | LIX | Lafourche, Saint Charles, Saint John the Baptist | 28 min |
| Dec 28, 1:54 PM CST | Special Weather Statement | LIX | East Feliciana | 36 min |
| Dec 28, 2:01 PM CST | Special Marine Warning | LIX | 71 min | |
| Dec 28, 2:23 PM CST | Special Marine Warning | LIX | 2 hr | |
| Dec 28, 2:49 PM CST | Special Weather Statement | LIX | Saint Helena | 26 min |
| Dec 28, 3:14 PM CST | Special Marine Warning | LIX | 2 hr | |
| Dec 28, 3:32 PM CST | Special Weather Statement | LIX | East Baton Rouge, East Feliciana, West Baton Rouge | 28 min |
| Dec 28, 3:44 PM CST | Tornado Warning | LIX | East Feliciana, Saint Helena | 46 min |
| Dec 28, 4:27 PM CST | Tornado Warning | LIX | Saint Helena | 48 min |
| Dec 28, 5:28 PM CST | Severe Thunderstorm Warning | LIX | East Feliciana, Pointe Coupee, West Baton Rouge, West Feliciana | 47 min |
| Dec 28, 5:34 PM CST | Special Marine Warning | LIX | 94 min |
Nearby
Tornado Warnings in Louisiana, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.